# SDR DALA2017012600753

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 57,098 hours, 21,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS AT LEFT WING LEADING EDGE UPPER COMPOSITE SURFACE, BETWEEN LWS 397 AND 425.    ACCOMPLISHED A COMPOSITE REPAIR IAW SRM.
